# SDR 2HGR2023122101

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: General aviation
- Filed by: Hangar One of California Inc, repair station 2HGR264B
- Aircraft: N48PL
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4181
- Aircraft time: 4,724 hours, 1,972 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

N48PL HAD AN RTO ON 12-21-2023. WHEN I GOT TO THE PLANE THE FLAPS WERE AT FLAPS 20, FLAPS COULD GO BACK TO THE FULL UP POSITION, BUT THEY WOULD NOT GO PAST 20 DEGREES, I WAS ABLE TO SEE THE FLAP FAIL CAS MESSAGE, I INTERROGATED THE CMC, I FOUND A BIT TEST FAILED ON THE FSECU, ONCE THE FSECU SENSES THE FLAPS FAILED, THE FLAPS WILL STAY ON THAT SPECIFIC CONFIGURATION, UNTIL THE POWER IS CYCLED. I PERFORMED A GENERAL VISUAL INSPECTION OF THE FLAPS FOR ANY ABNORMAL MECHANICAL FAILURE, NO FAULT FOUND. I SHUT DOWN THE APU & TURNED ELECTRICAL POWER OFF FOR 10 MINUTES, HAD THEY CREW PERFORM A HIGH-SPEED TAXI TO RECREATE THE CONDITIONS OF THE FAILURE, EVERYTHING WORKED. PLANE FLEW TO KSAN YESTERDAY AFTERNOON WITHOUT ANY FURTHER ISSUES.
